# SDR AALA2018091408001

- Difficulty date: September 8, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 53,036 hours, 21,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5714U3
- Condition: Corroded
- Location: Bs 1016-1024
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT BS 1016 TO BS 1024, RBL 28. REPLACED THE STRAP IAW 51-00-05, AND PRINT 147A5714.
